# SDR F3LA2022221200172

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 9,478 hours, 4,249 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: E0743ZZ28D
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SETTING TRIM FOR TAKE-OFF, TRIM WHEEL KEEPS MOVING PAST DESIRED SETTING BY ITSELF. WILL MOVE FULL DOWN OR FULL UP IF NOT STOPPED MANUALLY.   REMOVED AND REPLACED RELAY 36CE3 IAW AMM 20-46-50-01. OPS CHECK GOOD. A/C OK FOR SERVICE.
